# SDR RAIA201507310001

- Difficulty date: July 31, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 32,184 hours, 18,461 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN OVER PRESSURE ON EICAS.  PERFORMED QRH.  TRIED PRESSURE IN MANUAL MODE, DIDN`T WORK.  WENT BACK TO AUTO STARTED WORKING CORRECTLY.
